| Model Number |
314-02-14 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 300-10-15, (b)(4) - eq replicator plate 1.5mm o/s; 300-20-02, (b)(4) - eq square torque screw kit; 310-01-50, (b)(4) - eq humeral head short 50mm beta.
Event or Problem Description
As reported, this (b)(6) y/o male patient had a right primary total done on (b)(6) 2012.Glenoid became loose and a large central defect formed.Glenoid was removed and the defect was filled with bone autograft from clavicle.Glenoid was reamed and a hemi was performed.Patient is expected to do well and left or stable.Patient was last known to be in stable condition following the event.Devices not returning due to facility policy.
Additional Manufacturer Narrative
Event or Problem Description
As reported, this (b)(6) y/o male patient had a right primary total done on (b)(6) 2012.Glenoid became loose and a large central defect formed.Glenoid was removed and the defect was filled with bone autograft from clavicle.Glenoid was reamed and a hemi was performed.Patient is expected to do well and left operating room stable.Patient was last known to be in stable condition following the event.Devices not returning due to facility policy.
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of both patient-related conditions and a degradation of the bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision x-rays were not provided.